# SDR AALA2020042109010

- Difficulty date: April 19, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 84,894 hours, 10,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTS, LEFT AISLE, CEILING FROM ROWS 31-37 INOPERATIVE. REMOVED AND REPLACED BULBS, NO HELP. REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06-960-803, OPERATIONAL CHECKS NORMAL.
